MathSciNet Relay Station
MathSciNet bibliographic data
MR1152614 (93a:53037) 53C23 (53C21)
Yang, Deane Convergence of Riemannian manifolds with integral bounds on curvature. I. Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 1, 77–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement